# SDR 97ZZZX2912

- Difficulty date: June 6, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 152
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Harness
- Condition: Unlatches
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SHOULDER HARNESS CLIP THAT ATTACHES THE SHOULDER STRAP TO THE LAP (SEAT) BELT IS DEFECTIVE.  THE SHOULDER STRAP WILL DISCONNECT FROM THE LAP BELT UNLESS TENSION IS KEPT ON THE SHOULDER STRAP.
